MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CALCIUM

ABBOTT MANUFACTURING INC CALCIUM
Catalog Number 03L79-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information has been included.No additional patient details are available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false decreased calcium result of 0.35 mmol/l, when processing on the architect c8000.Previous results for this patient have always ranged from 1.94 to 2.31 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An investigation was performed for the customer issue and included a review of the complaint text, a search for similar complaints, a review of trending data, and a review of product labeling.A search by product lot number found one other ticket similar to this complaint issue.The trend review by the product list number did not identify any trends related to this issue.The test could not be rerun there was insufficient sample to repeat.No nonconformances or deviations were identified.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation a product deficiency was not identified.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9062819
Report Number1628664-2019-00610
Device Sequence Number14220551
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public00380740005931
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2020
Device Catalogue Number03L79-21
Device Lot Number04770UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2019
Supplement Date Received by Manufacturer11/11/2019
Initial Report FDA Received Date09/15/2019
Supplement Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000, LIST 01G06-11; SERIAL (B)(6)